MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-48C
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020.On (b)(6), 2025, the revision surgery was performed because osteolysis was observed approximately one year after the initial surgery, and the patient reported pain due to loosening of the cup.The surgeon has used ha extensively in the past but used this product because the patient in this case was allergic to silver.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening & osteolysis of a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection: visual inspection of the returned shell indicated physical damage consistent with the explanation process.Functional, dimensional and material analysis not performed as the device was returned damaged.Clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'the primary surgery was performed on (b)(6) 2020.On (b)(6) 2025, the revision surgery was performed because osteolysis was observed approximately one year after the initial surgery, and the patient reported pain due to loosening of the cup.The surgeon has used ha extensively in the past, but used this product because the patient in this case was allergic to silver.' visual inspection: visual inspection of the returned shell indicated physical damage consistent with the explanation process.Functional, dimensional and material analysis not performed as the device was returned damaged.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
No new information.

Brand Name
PRIMARY TRIT HEMI SOLIDBACK CUP 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22334907
Report Number0002249697-2025-00640
Device Sequence Number13043106
Product Code LPH
UDI-Device Identifier07613327039993
UDI-Public07613327039993
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number500-03-48C
Device Lot NumberNJ0TPP
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown